# SDR UALA2011012600426

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 50,682 hours, 14,148 cycles
- Engine: Pwa PW2037
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32144882
- Part serial: 234
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTING RT ENG WITH LT ENG RUNNING LT ENG BLEED VALVE OPENED AND APU BLEED VALVE CLOSED.   REPLACED RELAY K10281, NO HELP. REPLACED K10554 TO FIX SIMILAR BLEED FAULT.  REPLACED NR 1 ENG PRSOV STARTED RT ENG, LT ENG RUNNING, BOTH ENG BLEED SW IN (OPEN), AND APU BLEED SWITCH IN (OPEN). MOTORED RT ENG TO 28 PERCENT, N2 BEFORE FUEL ON.  ALSO ACCOMPLISHED CROSSBLEED START IAW JRH 2-5-1.  LT ENG STARTING RT ENG.
